# SDR UHLA201603290159

- Difficulty date: March 29, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 15,943 hours, 11,870 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM FRAME 11 HAS CORROSION.  REMOVED CORROSION AND REPAIRED FLOORBEAM IAW ETD2016170-028313.
